# SDR SWAA2019022629984

- Difficulty date: February 7, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 46,412 hours, 27,523 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 162A11009
- Part serial: MAL00944T1799
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR SHOCK STRUT CORRODED AT THE AFT INBOARD CONDUIT PASS THROUGH.  R&R NOSE LANDING GEAR ASSEMBLY PER MT.
